CaltechAUTHORS
  A Caltech Library Service

Gauge theory at large N and new G_2 holonomy metrics

Brandhuber, Andreas and Gomis, Jaume and Gubser, Steven S. and Gukov, Sergei (2001) Gauge theory at large N and new G_2 holonomy metrics. Nuclear Physics B, 611 (1-3). pp. 179-204. ISSN 0550-3213. https://resolver.caltech.edu/CaltechAUTHORS:20160506-081903900

[img] PDF - Submitted Version
See Usage Policy.

290Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20160506-081903900

Abstract

We find a one-parameter family of new G_2 holonomy metrics and demonstrate that it can be extended to a two-parameter family. These metrics play an important role as the supergravity dual of the large N limit of four-dimensional supersymmetric Yang–Mills. We show that these G_2 holonomy metrics describe the M theory lift of the supergravity solution describing a collection of D6-branes wrapping the supersymmetric three-cycle of the deformed conifold geometry for any value of the string coupling constant.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/S0550-3213(01)00340-6DOIArticle
http://www.sciencedirect.com/science/article/pii/S0550321301003406PublisherArticle
http://arxiv.org/abs/hep-th/0106034arXivDiscussion Paper
Additional Information:© 2001 Elsevier Science B.V. Received 14 June 2001, Accepted 16 July 2001, Available online 24 September 2001. We are grateful to Michael Atiyah, Vadim Borokhov, Mirjam Cvetic, Igor Klebanov, Chris Pope, and especially Cumrun Vafa and Edward Witten for useful discussions. The work of A. Brandhuber and S. Gubser is supported in part by the DOE under grant No.DE-FG03-92ER40701. The work of J. Gomis is supported in part by the National Science Foundation under grant No. PHY99-07949 and by the DOE under grant No. DE-FG03-92ER40701. The research of S. Gukov is supported in part by the Caltech Discovery Fund, NSF grant No. PHY99-07949, grant RFBR No. 01-01-00549, and the Russian President’s grant No. 00-15-99296.
Funders:
Funding AgencyGrant Number
Department of Energy (DOE)DE-FG03-92ER40701
NSFPHY99-07949
Caltech Discovery FundUNSPECIFIED
Russian Foundation for Basic Research01-01-00549
Russian Foundation for Basic Research00-15-99296
Issue or Number:1-3
Record Number:CaltechAUTHORS:20160506-081903900
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20160506-081903900
Official Citation:Andreas Brandhuber, Jaume Gomis, Steven S. Gubser, Sergei Gukov, Gauge theory at large N and new G2 holonomy metrics, Nuclear Physics B, Volume 611, Issues 1–3, 17 September 2001, Pages 179-204, ISSN 0550-3213, http://dx.doi.org/10.1016/S0550-3213(01)00340-6. (http://www.sciencedirect.com/science/article/pii/S0550321301003406)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:66711
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:06 May 2016 19:09
Last Modified:03 Oct 2019 09:59

Repository Staff Only: item control page